# SDR DALA1311216801

- Difficulty date: March 17, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351116
- Condition: Dented
- Location: Bs 1418 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE DENT ON SKIN BS 1418, STR 28R.  ACCOMPLISHED REPAIR IAW ERA 512666-14, REV ORIG.
